# SDR DALA13045470995

- Difficulty date: September 16, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 56,902 hours, 41,191 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Tailcone Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RT UPPER LATCH, LOWER BRACKET HAD ELONGATED HOLE.  THE BRACKET WAS REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS.  FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
